Testicular pain and white liquid discharge from anus

2 posts / 0 new
Last post
Testicular pain and white liquid discharge from anus
Hello Guys i am male 31 years old active. I'm having this problem for the past few years already. I will always have testicular pain whenever i masturbate and then there is clear white liquid will leak from anus. I do admit that i will usually masturbate atleast once a day for the past 10 years but i have reduced recently since the pain is not letting me sleep. So i only masturbate during weekend .

However i would like to highlight that i have been tested to chlamydia 8 months ago and i have been treated accordingly. I took the test again and its all clear as per the doctor. Then two weeks back i went to check urologist where i did Urine Test for infection, Blood Test , CT SCAN which checked my bladder,kidney and also the prostate.Everthing seems normal as per the test. Lucky no cancer or stone or other issues. Then i have done the ultra sound test on my  testicle and they found no issues. I have been given an antibiotics course for two weeks and i am almost going to finish it but when i  masturbate again i do have sever pain near my testicle,anus and there is white liquid leakage.


I also would like to tell that my penis lost eraction rapidly within seconds when there is no situmulation. For example after my eraction, when i try to penerate and if the vagina is tight and difficult to penerate i will lost the eraction within few seconds. then i have eract again then try to enter until multiple times and never had sex with current partner. with previous partner since her vagina is huge i have no problem  going in or out and I can go all day. So i am not sure if this is right place to get my self fix. Do please tell me what to do and suggestion how over come this. does anyone have this kind of issue before. Sorry for long mail.


It seems that you have three
It seems that you have three main problems:
  1. Testicular pain
  2. Anus leakage
  3. Weak erections
Weak Erection are understandable to see since you did mention that you masturbated daily for 10 years. It's a good thing that you have cut down on it but it shouldn't have been because of pain. The Painful Testicles might also be another side effect of your overmasturbation. Click on those 2 links and you can see how they are connected. If you keep reading you will see the solution in the bottom. From those I think the products that will help you the most might be Rejuven to help with your erections and Rejuven Vitaball for your testicular pain.
"In order to succeed, your desire for success should be greater than the fear of failure." - Bill Cosby
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.